# SDR DL757960830

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 5007436K
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT ENG OIL QTY WENT FROM 21 TO 15, CVG LAS OIL POOLED AND DRIPPING FROM BOTTOM OF COWLING.  FOUND NR 1 ENGINE OIL PUMP HOUSING CRACKED.  REPLACED PUMP, OPERATION NORMAL.
